# SDR IPXA2020111062232

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F5237230720000
- Condition: Cracked
- Location: Frm 63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 DURING ACCOMPLISHMENT OF STEP (2) OF TC523208-01-1-812, THE AFT LOWER HOLE OF FR 63 WAS FOUND TO HAVE A CRACK INDICATION AT THE 6 O'CLOCK POSITION AND APPROXIMATELY 1" IN LENGTH.  REMOVED DAMAGE & REPAIRED, IAW EA30-5230-27-2511, UPS EO A300-5230-78289-A.
